# SDR VTZA96258

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: A1424D
- Condition: Loose
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6567 - BOS-EWR - ABORTED THE TAKEOFF DUE TO THE BAGGAGE DOOR WARNING LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 52857 IAW MEL 52-3.  MAINTENANCE CLOSED DMI 52857 ON 7-16-96 BY RESECURING MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
